# SDR ASMF200506022

- Difficulty date: June 19, 2005
- Submitted: June 20, 2005
- Operation: Air carrier
- Aircraft: N583MD
- Make and model: Doug DC-9-83
- Aircraft serial: 49659
- Aircraft time: 40,275 hours, 30,618 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Transmitter
- Part number: ST107Q
- Part serial: 1436
- Condition: Inoperative
- Location: Hyd Press Sensor
- Part time: 5,912 hours, 3,910 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED  RT HYDRAULIC BRAKE PRESS INDICATION SYSTEM INOPERATIVE.  WIRING SYSTEM CHECK DETECTED ELECTRICAL LINE DAMAGED ON RT BRAKE PRESS TRANSMITTER CONNECTOR.  ELECTRICAL LINE, RT BRAKE TRANSMITTER AND PRESS INDICATOR REPLACED IAW MM 32-42-00, OPS CHECK PERFORMED, ALL CORRECT.
